# SDR AALA20120528009

- Difficulty date: May 28, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- Aircraft time: 101,177 hours, 19,361 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Part number: 146T502215
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER AFT DOOR CHORD IS CORRODED.  REMOVED AND REPLACED CHORD.
